AMS eContent Search Results
Matches for: msc=(35L55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Luca Capogna and Jalal Shatah. A note on ill-posedness of the Cauchy problem for Heisenberg wave maps. Proc. Amer. Math. Soc. 136 (2008) 1619-1629. MR 2373591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ling Hsiao and Hailiang Li. Shock reflection for the damped $P$-system. Quart. Appl. Math. 60 (2002) 437-460. MR MR1914435.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Keng Deng. Nonexistence of global solutions of a nonlinear hyperbolic system. Trans. Amer. Math. Soc. 349 (1997) 1685-1696. MR 1401767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Patricia K. Lamm and Katherine A. Murphy. Estimation of discontinuous coefficients and boundary parameters for hyperbolic systems. Quart. Appl. Math. 46 (1988) 1-22. MR 934677.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Victoria Yasinovskaya. Cauchy problem for nonlinear hyperbolic systems of partial differential equations . Trans. Amer. Math. Soc. 297 (1986) 651-668. MR 854091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kirk E. Lancaster and Bent E. Petersen. Systems of partial differential operators with fundamental solutions supported by a cone . Proc. Amer. Math. Soc. 78 (1980) 247-252. MR 550506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James A. Donaldson. The Cauchy problem for a first order system of abstract operator equations. Bull. Amer. Math. Soc. 81 (1975) Part 1:576-578. MR 0419968.
Abstract, references, and article information   
View Article: PDF

[8] William L. Goodhue. On the regularity of the Riemann function for hyperbolic equations . Trans. Amer. Math. Soc. 175 (1973) 483-490. MR 0318685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1